# SDR 96ZZZX3457

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N611ST
- Make and model: Gulstm 560
- Aircraft serial: 5600123
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 170315
- Condition: Out Of Calib
- Location: Aoa
- Part time: 1,611 hours
- Component: Safeflight, 170315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARING AOA TRANSDUCER VANE WITH SISTER ACFT, FND VANE TRAVEL SUSPECT.  CHECKED WITH ELEC PROTRACTOR, FND TRANSDUCER OUT OF CALIBRATION.  INTERNAL STOPS HAD MOVED.  ON PRE-FLIGHT, PILOT'S AOA ROTARY TEST WITH POWER ON ACFT SYS TESTS OK. STICK SHAKER, IND, LIGHTS, BUT TEST DOES NOT INCLUDE TRANSDUCER.  IF VANE IS OUT OF CALIBRATION, THERE ARE EXTERNAL LIMIT MARKS TO CHECK VISUALLY.  ACFT FLEW OK WITH NO INDICATION OF PROBLEM AS CREW NEVER FLEW ACFT BELOW REF.  SUBMITTER STATED THIS TRANSDUCER NEEDS AN EXTERNAL INDEX TO CHECK VANE FOR PROPER TRAVEL LIMIT.  THIS SHOULD BE A GO-NO-GO ITEM.
